# SDR UHLA2013022200062

- Difficulty date: February 22, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000044
- Aircraft time: 20,519 hours, 13,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT SEAT 14C SLID AFT.  REPLACED EMERGENCY LIGHT STRIP IAW AMM 33-50-11.
